# SDR CALA2023042101187

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737-900ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: 141A81122
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) Z-ANGLE (P/N 141A8112-2) UNDER L1 DOOR MID SCUFF PLATE CRACKED. TRANSCRIBED FROM HAECO GSO NR 9282324 REMOVED CRACKED Z-ANGLE IAW B737-900ER SRM 51-40-02. INSTALLED N EW Z-ANGLE IAW BOEING DRAWING 141A8110 SHT 11 REV - AND B737-900 SRM 51-40-02 REMOVED CRACKED Z-ANGLE IAW B737-900 SRM 51-40-02. INSTALLED NEW Z-ANGLE IAW BOEING DRAWING 141A8110 SHT 11 REV- AND B737-900 SRM 51-40-02   HAECO GSO MECH V901143  INSP QC401
